# SDR ABXR202002240010

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N695GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,948 hours, 43,501 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Flange
- Part number: 183T16003
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE UNDER PANEL 335AT HAS CORROSION ON UPPER SURFACE.REMOVED CORROSION  IAW B767-200  55-10-09 ALLOWABLE DAMAGE FOUND TO BE OUT OF LIMITS OT ".090  R.T .077
